# SDR UIEA2025011000026

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL AND INSTALATION OF SLIDE ON LEFT WING FOR ACCESS LOOSE BOLT( THE LOOSE BOLT OF SLIDE ON LEFT WING WAS INSTALLED CORRECTLY IAW AMM 20-11-00-910-802. NO FURTHER DEFECTS NOTED )
